# SDR CALA2020103001228

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 61,989 hours, 21,205 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 6527
- Condition: Damaged
- Location: Captains
- Part time: 46,546 hours, 16,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT`S PITCH LIMIT INDICATOR CAME DOWN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN, PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  UPDATED MAA CODE FIX USING VENDOR MAA SCREEN, PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  MAC RELATED WORK ORDER 000000003001138 AND PRTR CAPT AOA REPLACED, REF AMM 34-21-05-400-801.  PERFORMED AOA SYSTEM TEST AND DFCS BITE 34-21-05-730-801 & 22-11-00-810-801.  ALL CHECK NORMAL, OK TO CONTINUE.  MAC METER INITIATED WITH VENDOR ID CAPT AOA REPLACED, REF AMM 34-21-05-400-801.  PERFORMED AOA SYSTEM TEST AND DFCS BITE 34-21-05-730-801 & 22-11-00-810-801.  ALL CHECK NORMAL, OK TO CONTINUE.  UPDATED DATED ROTABLE PARTS CHANGE. ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1040350 SN OFF 6527 SENSOR, ANGLE O OFF 29-3412-9-0001 6527 ON 29-3412-9-0001 4422.
